# SDR CALA2014050690961

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 40,910 hours, 17,744 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Condition: Faulty
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 SERVICED TO FULL IN DENVER, SHOWED 1500 AT DULLES.  NOW SHOWING 1360 IN FLT.  BOTTLE PRE-SERVICE READING WAS 1600 PSI, SERVICE TO 2000 PSI.  COCKPIT INDICATION SHOWED 1900 PSI. CREW WILL MONITOR PRESS INFLIGHT.
